# SDR IPXA2572605

- Difficulty date: February 26, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 27,427 hours, 18,603 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 141N5810480
- Condition: Corroded
- Location: Bs 270-280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, COCKPIT FLOOR SKIN CORRODED JUST AFT OF CENTER PEDESTAL ON PREVIOUS DOUBLER REPAIR AND SKIN SURROUNDING.  REPAIRED COCKPIT FLOOR SKIN JUST AFT OF CENTER PEDESTAL IAW EA 120306 IR AND EO B757-5310-46351-A.
